# SDR CA000307004

- Difficulty date: February 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 32,985 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: NHSSMKP21BSD702
- Condition: Lack Of Lube
- Location: Bellcrank
- Component: Ailerons, Dhav, 85740002001
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORT THE AILERONS ARE STIFF IN FLIGHT.  ROLL INPUT TO CONTROL AILERONS VERY STIFF.  OK WITH ROLL DISCONNECT ENGAGED.  SPOILER INPUT FORCE OK FOR TYPE.  A/C LANDED WITHOUT INCIDENT.  MAINT FOUND LEFT HAND LOWER AILERON BELLCRANK BEARING STIFF AND DRY.  CLEANED AND LUBED ALL UPPER AND LOWER AILERON BELLCRANK BEARINGS AND AILERON CONTROL INPUTS.   AILERON/SPOILER SYSTEMS CHECKS SERVICEABLE.
